Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Asymptotic solutions of a class of elastic shells of revolution with variable thickness

Authors: C. Nevin De Silva and P. M. Naghdi
Journal: Quart. Appl. Math. 15 (1957), 169-182
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/99782
MathSciNet review: 99782
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00

Additional Information

DOI: https://doi.org/10.1090/qam/99782
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society